# SDR ZW0A0108204

- Difficulty date: September 8, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 26,939 hours, 13,154 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE BELT RING AT STATION, 1418 LONGERON 2L, HAD A .5 INCH CRACK.  BELT RING REPAIRED PER ARA 17916, AND SRM 53-20.
